# SDR ASOA99041

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120010
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A, E

## Discrepancy

DURING CLIMB-OUT CSG-ATL, RIGHT ENGINE 'DUCT LEAKAGE' LIGHT ILLUMINATED.  LIGHT REMAINED ON FOR 3 MINUTES AFTER CLOSRING RIGHT ENGINE BLEED.  DUCT LEAK LIGHT WENT OUT 4 MINUTES AFTER RIGHT ENGINE WAS SHUTDOWN.  DECLARED AN EMERGENCY AND RETURNED TO CSG.  MAINTENANCE PERSONNEL FOUND THE ENGINE BLEED SOV LINE CLAMP LOOSE.  CLAMP WAS TIGHTENED AND OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RELEASED FOR SERVICE.  (M)
